No Cover Image

Journal article 546 views

Log-Sobolev inequalities: Different roles of Ric and Hess / Feng-yu, Wang

The Annals of Probability, Volume: 37, Issue: 4, Pages: 1587 - 1604

Swansea University Author: Feng-yu, Wang

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1214/08-AOP444

Published in: The Annals of Probability
ISSN: 0091-1798
Published: 2009
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa1093
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 4
Start Page: 1587
End Page: 1604